MAUDE Adverse Event Report: SPECTRANETICS CORPORATION PHILIPS LASER SYSTEM; DEVICE, ANGIOPLASTY, LASER, CORONARY

SPECTRANETICS CORPORATION PHILIPS LASER SYSTEM; DEVICE, ANGIOPLASTY, LASER, CORONARY
Model Number LAS-100
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
A procedure commenced to remove an inferior vena cava (ivc) filter from a jugular approach, due to the filter no longer being needed.The patient was on the table, anesthetized, and intubated.During the procedure, a philips laser system (pls) displayed an error 106, which rendered the system inoperable, and the procedure could not be completed.The decision was made to terminate the case until the laser could be repaired.The patient was extubated, and the devices in use were removed, with no reported patient harm.This report captures the pls terminal system failure, delay of procedure; potential for harm.
 
Additional Manufacturer Narrative
D4): device lot, expiration date n/a for this system.The pls was evaluated on-site by a field service engineer.Inspection found the system operable, and the failure could not be duplicated.The sensors were calibrated, attenuator zero (positions the attenuator to detect energy), and system characterization (characterizes system data to ensure that the system energy expected matches system energy detected) were performed.Proper system operation was verified.After evaluation, investigation, and system checks were complete, the complaint could not be duplicated.The cause of the reported failure could not be established.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
PHILIPS LASER SYSTEM
Common Device Name
DEVICE, ANGIOPLASTY, LASER, CORONARY
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
barbara creel
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key20511022
Report Number3007284006-2024-00209
Device Sequence Number8559015
Product Code LPC
UDI-Device Identifier00813132027452
UDI-Public(01)00813132027452(11)231004
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLAS-100
Device Catalogue NumberLAS-100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CAVACLEAR LASER SHEATH; IVC FILTER, MANUFACTURER/MODEL UNK
Patient SexUnknown